Some string cosmological models in Bianchi Type I space-time


Yavuz I., Tarhan I.

ASTROPHYSICS AND SPACE SCIENCE, vol.240, no.1, pp.45-54, 1996 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 240 Issue: 1
  • Publication Date: 1996
  • Doi Number: 10.1007/bf00640195
  • Journal Name: ASTROPHYSICS AND SPACE SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.45-54

Abstract

We obtain some cosmological models that are exact solutions of Einstein's field equations. The metric utilized is Marder's metric which is Bianchi Type I and the curvature source is a cloud of strings which are one dimensional objects. Bianchi type cosmological models play an important role in the study of the universe on a scale which anisotropy is not ignored. In this paper we have investigated the effect of cosmic strings on the cosmic microwave background anisotropy. Various physical and geometrical properties of the model are also discussed. The solutions have reported that the cosmic microwave background anisotropy may due to the cosmic strings.